# SDR 95ZZZX6768

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1173A
- Make and model: Mooney M20J
- Aircraft serial: 241333
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: AN427A
- Condition: Rusted
- Location: Top Eng Mount
- Part time: 1,650 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT UPPER ATTACH POINTS TO FIREWALL; FOUND FRETTING CORROSION IN AREA.  BOLTS HAD WORKED LOOSE AND BOLTS WERE RUSTING AND HAD SERIOUS PITTING.
